A geometric approach to accretivity

Tom 181 / 2007

Leonid V. Kovalev Studia Mathematica 181 (2007), 87-100 MSC: Primary 47H06; Secondary 47H05, 30C65. DOI: 10.4064/sm181-1-6

Streszczenie

We establish a connection between generalized accretive operators introduced by F. E. Browder and the theory of quasisymmetric mappings in Banach spaces pioneered by J. Väisälä. The interplay of the two fields allows for geometric proofs of continuity, differentiability, and surjectivity of generalized accretive operators.

Autorzy

  • Leonid V. KovalevDepartment of Mathematics, Mailstop 3368
    Texas A&M University
    College Station, TX 77843-3368, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek